CureZone   Log On   Join
Re: Joint pain
 
  Views: 4,073
Published: 13 years ago
 
This is a reply to # 1,108,985

Re: Joint pain


Hello ladies

I've had my Mirena removed on the 10th of Dec. - while the OBGYN was still swallowing his last bite of lunch!!! Had some bleeding from the 12th for a couple of days. Had my period (a HEAVY one) in January and weirdly enough - my joint pain has disappeared!!! I do get jabbing stabbing pain in my foot from time to time, but I believe it's because of the confident high heel walking!!! I've been having trouble the last week or two - could be due to stress or fatigue....don't think it's the mirena's aftermath...

anyhow...good luck to all...will keep you posted
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.484 sec, (1)